, Volume 110, Issue 4, pp 525-551

Nearly one dimensional singularities of solutions to the Navier-Stokes inequality

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

There exists a functionu satisfying (1)u is a weak solution to the Navier-Stokes equations of incompressible fluid flow in three-space with an external force that reduces the speed at every point, (2) the internal singularities ofu have Hausdorff dimension close to 1.

The author was supported in part by a Sloan Foundation Fellowship
Communicated by C. H. Taubes